# SDR AALA20030094

- Difficulty date: January 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WINDOW FRAME TAB CRACKED, BOTTOM FORWARD CORNER.  INSTALLED REPAIR ANGLE ON BOTTOM FORWARD CORNER OF WINDOW FRAME AT STATION 1155 LEFT PER AARD 53-10-00-25.  (M)
